Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Estimating the higher symmetric topological complexity of spheres

Roman Karasev and Peter Landweber

Algebraic & Geometric Topology 12 (2012) 75–94
Bibliography
1 I Basabe, J González, Y B Rudyak, D Tamaki, Higher topological complexity and homotopy dimension of configuration spaces on spheres arXiv:1009.1851
2 H Cartan, Espaces avec groupes d’opérateurs I : Notions préliminaires, Séminaire Henri Cartan 3 (1950–1951)
3 H Cartan, Espaces avec groupes d’opérateurs II : La suite spectrale ; applications, Séminaire Henri Cartan 3 (1950–1951)
4 F R Cohen, L R Taylor, On the representation theory associated to the cohomology of configuration spaces, from: "Algebraic topology (Oaxtepec, 1991)", Contemp. Math. 146, Amer. Math. Soc. (1993) 91 MR1224909
5 C Domínguez, J González, P Landweber, The integral cohomology of configuration spaces of pairs of points in real projective spaces, Forum Math. 24 (2012)
6 E R Fadell, S Y Husseini, Geometry and topology of configuration spaces, , Springer (2001) MR1802644
7 M Farber, Topological complexity of motion planning, Discrete Comput. Geom. 29 (2003) 211 MR1957228
8 M Farber, Invitation to topological robotics, , European Mathematical Society (EMS), Zürich (2008) MR2455573
9 D Handel, On products in the cohomology of the dihedral groups, Tohoku Math. J. 45 (1993) 13 MR1200878
10 N H V Hung, The mod 2 equivariant cohomology algebras of configuration spaces, Pacific J. Math. 143 (1990) 251 MR1051076
11 I J Leary, On the integral cohomology of wreath products, J. Algebra 198 (1997) 184 MR1482981
12 M Nakaoka, Homology of the infinite symmetric group, Ann. of Math. 73 (1961) 229 MR0131874
13 Y B Rudyak, On higher analogs of topological complexity, Topology Appl. 157 (2010) 916 MR2593704
14 A S Schwarz, The genus of a fibered space, Trudy Moskov. Mat. Obšč. 10 (1961) 217 MR0154284
15 G W Whitehead, Note on cross-sections in Stiefel manifolds, Comment. Math. Helv. 37 (1962/1963) 239 MR0148074